# SDR IPXA10559497

- Difficulty date: March 31, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 25,189 hours, 14,052 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N8511
- Condition: Gouged
- Location: Bs 1380 S15r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, INBD SURFACE OF FRAME GOUGED BS 1380, STR 15 RT.     REPAIRED IAW ER NR 10-2371.
